| Model Number |
PM1172 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/20/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the device was explanted and replaced as it is subject to the assurity, endurity inhomogeneous epoxy mixing field safety correction action which applies to a subset of devices distributed and implanted outside of the united states.The patient was stable and will continue to be monitored.
Additional Manufacturer Narrative
The device was returned due safety advisory without identified device or use problem.The device was received with normal telemetry and normal output.Analysis performed did not find any anomalies.A longevity assessment found the device was operating above the elective replacement indicator (eri) voltage with appropriate remaining longevity.During analysis, a failure event was observed which was unrelated to the reported event.Final analysis through visual inspection of the header attachment area detected an anomaly between the pre-casted header and titanium case.A feedthrough leak test was performed, indicating a device hermeticity breach.Hybrid circuitry was tested by connecting to an external power source.Test results indicated normal current drain.A manufacturing process anomaly consistent with header bonding anomaly may have occurred.The device is included in the field action for assurity, endurity inhomogeneous epoxy mixing issued by abbott on 18 feb 2025 for a subset of devices distributed and implanted outside of the united states.